# SDR DALA1234813724

- Difficulty date: May 18, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 37,538 hours, 15,393 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A111626
- Condition: Cracked
- Location: Bs 400 S8l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 8, BS 400 LT CRACKED.  REPAIRED IAW ERA 502901-14AD.
